# SDR AWXA200700876

- Difficulty date: July 11, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486129
- Part serial: 0158
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5961981, LEFT WING MID FLAP OUTBOARD END DELAMINATED, WS 184.275, INSIDE PANEL 722D.  REPAIRED LEFT WING MID FLAP OUT BOARD END, WS 184.275, INSIDE PANEL 722D IAW B737-300 SRM 51-70-10-2R4.
